# SDR ASOA201901145012

- Difficulty date: January 14, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 41,022 hours, 38,077 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

IN CRUISE AT FL350 RT PACK HI TEMP CAUTION MESSAGE DISPLAYED FOLLOWED BY LOSS OF CABIN PRESSURE. STARTED DESCENT TO 10000FT PASSENGER O2 MASKS DEPLOYED AS CABIN CLIMBED TO 15000 AUTO PRESS 1 AND 2 FAIL MESSAGES DISPLAYED. SUPPLEMENTAL INFORMATION UPON FURTHER INVESTIGATION THE RT DUAL BYPASS VALVE ACTUATOR CONNECTOR WAS CONTAMINATED WITH OIL WHICH WOULD CAUSE THE ACTUATOR TO NOT RECEIVE THE CORRECT READINGS. CLEANED CONNECTOR WITH PRESSURIZATION AND OPERATION CHECKS GOOD. THIS SDR IS NOW CLOSED.
